Translator Disclaimer
June 2018 Ultra-discrete equations and tropical counterparts of some complex analysis results
Min-Feng Chen, Zong-Sheng Gao, Ji-Long Zhang
Kodai Math. J. 41(2): 264-283 (June 2018). DOI: 10.2996/kmj/1530496839

Abstract

A tropical version of Nevanlinna theory describes value distribution of continuous piecewise linear functions of a real variable. In this paper, we present some results on value distribution theory of tropical difference polynomials and uniqueness theory of tropical entire functions. Application to some ultra-discrete equations is also given.

Citation

Download Citation

Min-Feng Chen. Zong-Sheng Gao. Ji-Long Zhang. "Ultra-discrete equations and tropical counterparts of some complex analysis results." Kodai Math. J. 41 (2) 264 - 283, June 2018. https://doi.org/10.2996/kmj/1530496839

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936452
MathSciNet: MR3824850
Digital Object Identifier: 10.2996/kmj/1530496839

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top